# SDR SWIA200211044

- Difficulty date: June 17, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 18,165 hours, 25,525 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE FRAME 1 CRACKED AT O/B TOP TORQUE MOUNT BOLT WEB.  REMOVED AND REPLACED FRAME 1 IAW SB 120-54-0036 REV 02, 09 JUN 99.
